Alert archive / Kentucky / Flash Flood Warnings in 2007

Flash Flood Warning 7, NWS Louisville, KY

June 28, 2007Allen County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 28, 2007, 5:47 PM CDT for Allen County, Kentucky. It took effect at Jun 28, 2007, 5:54 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 5:47 PM CDT (22:47 UTC)
In effect from
Jun 28, 2007, 5:54 PM CDT
Expired
Jun 28, 2007, 8:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Whole counties

County Allen County, KY

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 282254
FFWLMK
KYC003-290145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 845 PM CDT

* AT 545 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTTSVILLE

AT 545 PM CDT A TRAINED WEATHER SPOTTER REPORTED THAT CREEKS IN 
DOWNTOWN SCOTTSVILLE HAD WATER SPILLING OVER THEIR BANKS...WITH WATER 
COVERING SOME ROADS IN THE SCOTTSVILLE AREA.  ROAD CLOSURES HAD 
OCCURRED ALONG PORTIONS OF HARTSVILLE ROAD AND MOUNT UNION ROAD.

THOUGH THE HEAVIEST RAIN HAS PASSED THE SCOTTSVILLE AREA...RUNOFF 
FROM OVER TWO INCHES OF RAINFALL RECEIVED IN THE SCOTTSDALE AREA 
THIS EVENING WILL CONTINUE TO RESULT IN RISING WATER IN LOCAL CREEKS 
AND STREAMS...AND MAY RESULT IN ADDITIONAL WATER OVERRUNNING 
ROADWAYS. 

PLEASE DO NOT DRIVE THROUGH WATER COVERED ROADWAYS AS WATER MAY BE 
DEEPER THAN YOU THINK. DO NOT UNDERESTIMATE THE POWER OF FLOOD 
WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY 
AWAY YOUR VEHICLE.

LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629

$$

MACZKO
2 follow-up statements
000 
WGUS73 KLMK 282314
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT THU JUN 28 2007

KYC003-290145-
ALLEN KY-
610 PM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CENTRAL ALLEN COUNTY...

AT 608 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
OCCURRING ALONG WEST BAYS FORK IN SCOTTSDALE THAT HAS RESULTED IN 
ROADWAYS BEING COVERED WITH WATER. PORTIONS OF HARTSVILLE ROAD AND 
MOUNT UNION ROAD HAVE BEEN CLOSED DUE TO OVERRUNNING WATER. 

THOUGH THE HEAVIEST RAIN HAS PASSED THE SCOTTSVILLE AREA...RUNOFF 
FROM OVER TWO INCHES OF RAINFALL RECEIVED IN THE SCOTTSDALE AREA 
THIS EVENING WILL CONTINUE TO RESULT IN RISING WATER IN LOCAL CREEKS 
AND STREAMS.  THIS MAY RESULT IN ADDITIONAL FLASH FLOODING 
THROUGHOUT THE EVENING HOURS. 

PLEASE DO NOT DRIVE THROUGH WATER COVERED ROADWAYS AS WATER MAY BE 
DEEPER THAN YOU THINK. DO NOT UNDERESTIMATE THE POWER OF FLOOD 
WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY 
AWAY YOUR VEHICLE.

LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629

$$

MACZKO
000 
WGUS73 KLMK 290138
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT THU JUN 28 2007

KYC003-290146-
ALLEN KY-
836 PM CDT THU JUN 28 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT(845 PM CDT) FOR
CENTRAL ALLEN COUNTY...

RAIN HAS MOVED OFF TO THE EAST OF ALLEN COUNTY AND FLASH FLOODING IS 
NO LONGER OCCURRING OR A THREAT TO OCCUR THIS EVENING. THUS...THE  
FLASH FLOOD WARNING FOR CENTRAL ALLEN COUNTY WILL BE ALLOWED TO 
EXPIRE AT 945 EDT (845PM CDT). 

LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629

$$

MACZKO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:14 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 28, 2:14 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EDT THU JUN 28 2007

.SHORT TERM (TONIGHT AND FRIDAY)...

SHOWERS AND THUNDERSTORMS ON-GOING THIS AFTERNOON WILL CONTINUE INTO
TONIGHT AS A WEAK COOL FRONT APPROACHES THE REGION. THE FRONT THIS
AFTERNOON WAS STILL WELL TO OUR NORTH IN THE SOUTHERN GREAT
LAKES...AND WILL SLOWLY DRIFT SOUTHWARD TONIGHT AND THROUGH THE LMK
CWFA FRIDAY MORNING. IT SHOULD BE JUST SOUTH OF THE TENNESSEE BORDER
BY EARLY AFTERNOON TOMORROW.

BEST DEEP LAYER RELATIVE HUMIDITY WILL COME LATE TONIGHT INTO FRIDAY
MORNING WITH IMPRESSIVE PRECIPITABLE WATER AMOUNTS OF 1.8 TO 2
INCHES AND SURFACE DEW POINTS AROUND 70 DEGREES. AS A RESULT SHOWERS
AND STORMS LOOK LIKELY TONIGHT. AS SEEN PREVIOUSLY OVER THE PAST FEW
DAYS...THE STRONGEST STORMS WILL GENERATE LOCALLY TORRENTIAL
RAINFALL. IF ANY TRAINING OCCURS A FEW SELECT LOCATIONS COULD
RECEIVE SOME IMPRESSIVE AMOUNTS OF RAIN. EVEN THOUGH WE ARE IN A
LARGE-SCALE DROUGHT...VERY LOCALIZED WATER PROBLEMS COULD STILL CROP
UP TONIGHT AS WAS SEEN THIS MORNING IN BARREN COUNTY WHERE 2 TO 3
INCHES OF RAIN FELL OVER THE COURSE OF A COUPLE OF HOURS.

WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT THIS
AFTERNOON...ANYTHING SEVERE WOULD LIKELY BE THE RESULT OF LOCAL
INTER-STORM MECHANICS. A LACK OF DRY AIR ALOFT...LOW MDPI
NUMBERS...HIGH FREEZING LEVELS...WEAK MID-LEVEL LAPSE RATES...AND
MODEST INSTABILITY SHOULD KEEP MOST STORMS BELOW SEVERE LIMITS.
HEAVY RAIN WILL BE THE BIGGER CONCERN.

SPEAKING OF STORMS...REMEMBER THIS IS LIGHTNING SAFETY WEEK. SEE
HTTP://WWW.LIGHTNINGSAFETY.NOAA.GOV.

WILL KEEP SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW WITH THE
FRONT IN THE VICINITY...BUT WILL TAPER POPS OFF FROM NORTH TO SOUTH
AS THE FRONT CROSSES THROUGH. AIR TEMPERATURES AND DEW POINTS WILL
BE SEVERAL DEGREES LOWER TOMORROW LEADING TO MORE COMFORTABLE
CONDITIONS.

13

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

FRIDAY NIGHT THROUGH SATURDAY NIGHT...
IN GENERAL THE MAIN WESTERLIES STORM TRACK IS EXPECTED TO HOLD
WELL TO THE NORTH AND EAST OF THE OHIO VALLEY REGION DURING THIS
EXTENDED FORECAST PERIOD. TO VARYING DEGREES...THE LONG RANGE MODEL
DATA INDICATE A WESTWARD RETROGRESSION OF THE MEAN 500MB FLOW
PATTERN. THIS SHOULD LEAD TO A BRIEF COOLDOWN INTO THE FIRST PART OF
THE WEEKEND.

SUNDAY THROUGH THURSDAY...
THE WESTERN NOAM RIDGE REBUILDS A BIT FURTHER TO THE WEST AND THEN
EXTENDS TO THE EAST AND FORCES THE EASTERN CANADA VORTEX OFF TO THE
NORTHEAST. THIS IN TURN WILL ALLOW A RETURN TO THE MORE HOT AND
SOMEWHAT HUMID WEATHER AGAIN WITH THE INITIAL WARMUP ON SUNDAY.
IT IS REALLY DIFFICULT TO PINPOINT ANY GOOD PCPN CHANCES FOR THE
EXTENDED TERM. THE GENERAL CONSENSUS IS THAT A WEAK COLD FRONT WILL
DROP INTO THE CNTRL U.S. LATE IN THE PERIOD AND RESULT IN A SLIGHT
CHANCE OF TSTMS ON THURSDAY.

TEMPS IN THE LOWER TO MID 80S ON SATURDAY...INTO THE MID TO UPPER
80S ON SUNDAY AND UPPER 80S TO LOWER 90S TO FOR MUCH IF NOT ALL
OF THE NEXT WORKWEEK. --21

.AVIATION (18Z TAFS)...

THUNDERSTORMS ARE WELL UNDERWAY IN THE LEXINGTON AREA AND WILL
GRADUALLY INCREASE IN COVERAGE AT SDF.  THUS...I HAVE ACCOUNTED FOR
VICINITY THUNDER AT THOSE LOCATIONS AND TRIED TO PINPOINT PREVAILING
TSRA AS MUCH AS POSSIBLE. THE STORMS THIS AFTERNOON WILL BE CAPABLE
OF VERY HEAVY DOWNPOURS OVER SMALL AREAS...WHERE ONE PART OF TOWN
MAY DROP TO IFR OR EVEN LIFR CONDITIONS FOR A BRIEF PERIOD OF TIME
WHILE ANOTHER PART OF TOWN REMAINS VFR. IMPOSSIBLE TO FORECAST THAT
EXACTLY...SO TRIED TO SUGGEST LOWER VSBYS/CIGS WITH TEMPOS IN THE
MVFR CATEGORY. IF IT APPEARS AN EXTENDED PERIOD OF IFR CONDITIONS
WILL DEVELOP AT A TAF SITE WILL AMEND ASAP.

CONVECTION SHOULD REMAIN MORE SCATTERED AT BOWLING GREEN.

SHOWERS AND STORMS CONTINUE TO BE POSSIBLE OVERNIGHT BUT IN THE TAFS
I HIT THE STORMS HARDEST DURING THE AFTERNOON HOURS.

SHOWERS AND ISOLATED THUNDERSTORMS STILL POSSIBLE TOMORROW MORNING
AS A VERY WEAK FRONT SLIPS SOUTHWARD THROUGH THE REGION. MVFR FOG
AGAIN A POSSIBILITY.

13

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 28, 2:45 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT THU JUN 28 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-290830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
345 PM EDT (245 PM CDT) THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SOME STRONG OR ISOLATED SEVERE STORMS ARE POSSIBLE TONIGHT ACROSS
THE ENTIRE OUTLOOK AREA...WITH THE BEST CHANCE NORTH OF A LINE FROM
HARTFORD TO STANFORD. STRONG WINDS WILL BE THE MAIN THREAT...THOUGH
VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE THROUGH THE OUTLOOK AREA ON FRIDAY AND PASS
INTO TENNESSEE FRIDAY AFTERNOON. DURING THIS TIME FRAME...SOME
STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY ALONG
AND SOUTH OF A LINE FROM STANFORD TO CAMPBELLSVILLE TO BOWLING
GREEN...WITH STRONG WINDS BEING THE MAIN THREAT. HEAVY RAINFALL AND
DANGEROUS LIGHTNING ALSO WILL ACCOMPANY ANY STORM.

THERE IS A SMALL CHANCE OF LINGERING THUNDERSTORMS FRIDAY NIGHT
ACROSS THE REGION AND ACROSS SOUTH CENTRAL KENTUCKY DURING THE DAY
ON SATURDAY BUT THIS ACTIVITY IS NOT EXPECTED TO TO STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...HAIL...AND HEAVY
RAINFALL AMOUNTS TONIGHT AND FRIDAY TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

AL/DK/13/21

In the hours before

Special weather statement, Jun 28, 3:23 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT THU JUN 28 2007

KYZ061>063-070>072-074-282130-
BARREN-BUTLER-EDMONSON-HART-LOGAN-SIMPSON-WARREN-
323 PM CDT THU JUN 28 2007

...SLOW MOVING THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL KENTUCKY...

SLOW MOVING THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF SOUTH
CENTRAL KENTUCKY. THESE THUNDERSTORMS CONTAIN FREQUENT DANGEROUS
LIGHTNING AND HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES
AN HOUR POSSIBLE.  IN ADDITION TO LIGHTNING AND HEAVY RAIN...THESE
THUNDERSTORMS MAY ALSO CONTAIN SMALL HAIL AND WIND GUSTS UP TO 40
MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
Special weather statement, Jun 28, 3:29 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT THU JUN 28 2007

KYZ030-034-282100-
JEFFERSON-SHELBY-
429 PM EDT THU JUN 28 2007

...STRONG THUNDERSTORMS OVER METRO LOUISVILLE AND WESTERN SHELBY
COUNTY...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS FROM NEAR FERN CREEK THROUGH JEFFERSONTOWN INTO
THE WESTERN PARTS OF SHELBY COUNTY. THE STORMS WERE MOVING SOUTHEAST
AROUND 5 MPH.

FREQUENT DEADLY LIGHTNING...VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF
ONE INCH OR MORE PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...ARE EXPECTED WITH THESE STORMS. GUSTY WINDS ARE ALSO POSSIBLE.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Special weather statement, Jun 28, 3:56 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT THU JUN 28 2007

KYZ029-030-038-282130-
BULLITT-JEFFERSON-SPENCER-
456 PM EDT THU JUN 28 2007

...STRONG THUNDERSTORMS OVER NORTHEAST BULLITT COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS BETWEEN SHEPHERDSVILLE AND MOUNT WASHINGTON
MOVING SLOWLY TO THE EAST. THE STORMS WILL MOVE EAST INTO SPENCER
COUNTY.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE
ARE EXPECTED WITH THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Special weather statement, Jun 28, 4:32 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT THU JUN 28 2007

KYZ071-073>076-282200-
ALLEN-BARREN-METCALFE-MONROE-WARREN-
432 PM CDT THU JUN 28 2007

...STRONG THUNDERSTORMS OVER SOUTH CENTRAL KENTUCKY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLASGOW SOUTH
THROUGH SCOTTSVILLE TO THE TENNESSEE LINE. THE STORMS EXTENDED WEST
INTO THE EASTERN PARTS OF WARREN COUNTY. STORMS WILL MOVE SLOWLY TO
THE EAST ACROSS GLASGOW AND INTO EASTERN BARREN COUNTY THROUGH 5 PM
CDT.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF 40 TO 50 MPH... ARE EXPECTED WITH THESE
STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Special weather statement, Jun 28, 5:12 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT THU JUN 28 2007

KYZ075-081-082-282245-
CLINTON-CUMBERLAND-MONROE-
512 PM CDT THU JUN 28 2007

...STRONG THUNDERSTORMS MOVING ACROSS CUMBERLAND COUNTY INTO CLINTON
COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS SOUTH OF BURKESVILLE AND EAST OF TOMPKINSVILLE
MOVING EAST AROUND 10 MPH. THESE STORMS WILL BE MOVING INTO CLINTON
COUNTY.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 40 TO 45... ARE EXPECTED WITH
THESE STORMS.

THIS STORM WILL BE...
  NEAR ALBANY BY 545 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ
Special weather statement, Jun 28, 5:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU JUN 28 2007

KYZ073>076-282245-
ALLEN-BARREN-METCALFE-MONROE-
518 PM CDT THU JUN 28 2007

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTH CENTRAL
KENTUCKY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS FROM EAST OF SCOTTSVILLE TO WEST OF
TOMPKINSVILLE...MOVING EAST AROUND 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF 40 TO 45 MPH... ARE EXPECTED WITH THESE
STORMS.

THIS STORM WILL BE...
  NEAR TOMPKINSVILLE BY 525 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:39 AM CDTFlash Flood WarningLMKBarren3 hr
Jun 28, 6:07 PM CDTFlash Flood WarningLMKOhio3 hr

Nearby

Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.